# SDR SWAA2015122347370

- Difficulty date: November 20, 2015
- Submitted: December 23, 2015
- Operation: Air carrier
- Aircraft: N359SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 26596
- Aircraft time: 74,570 hours, 62,128 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Angle
- Part number: BAC1506
- Condition: Corroded
- Location: Bs 326
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ATTACH ANGLE CORRODED AT BS 326.7, STRINGER 28L.  R & R ANGLE IAW EA.
